# SDR AALA202406184430

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 41,425 hours, 17,448 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D LOCK DIFFICULT TO MOVE. RESECURED HINGES ON LAVATORY-D DOOR AND LUBRICATED LOCK ASSEMBLY. PER AMM 25-14-40
